MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946353190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys testosterone ii assay result from the cobas 6000 e601 module.The affected patient also had questionable estradiol results.This medwatch will apply to the elecsys testosterone ii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the elecsys estradiol iii assay.The initial result was 1061 ng/dl, and the 1st repeat result was 1073 ng/dl.A 2nd repeat result from the same initial draw, but a new sample tube was 1113 ng/dl.A result from a new sample from the same patient was 192.3 ng/dl.The result of 192.3 ng/dl was deemed to be correct.The initial result was questioned by the care provider as it did not match the patient's clinical picture.They ordered a new sample to be drawn from the patient.
 
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
A field service engineer (fse) checked fluidics and ran a precision check.The precision check results were in range.The investigation was unable to determine a direct root cause.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22080015
Report Number1823260-2025-01593
Device Sequence Number9363646
Product Code CDZ
UDI-Device Identifier07613336170557
UDI-Public07613336170557
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number08946353190
Device Lot Number78689801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADRENAMED GL50.; LIPID FACTOR.; METHYL FOLATE.
Patient Age40 YR
Patient SexFemale